Riv. Mat. Univ. Parma, Vol. 2, No. 1, 2011

M. C. DE BONIS and G. MASTROIANNI

Direct methods for CSIE in weighted Zygmund spaces with uniform norm

Pages: 29-55
Received: 8 April 2010   
Accepted in revised form: 13 Septemper 2010
Mathematics Subject Classification (2000): 65R20, 45E05.

Keywords: Cauchy singular integral equation, projection method, Lagrange interpolation, Fourier sum.

Abstract: In this paper the authors propose two projection methods to solve CSIE having smooth or weakly singular kernels. They prove their stability and convergence in Zygmund spaces equipped with uniform norm. Some numerical examples illustrating the accuracy of the methods are given.


Home Riv.Mat.Univ.Parma